# SDR EE4Y20110111

- Difficulty date: February 17, 2011
- Submitted: February 17, 2011
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N573SH
- Make and model: Doug DC-9-82
- Aircraft serial: 49517
- Aircraft time: 40,475 hours, 31,054 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 5956034551
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPORTED FITTING CORRODED, LOCATED AT MID C/C AT STA 769 AT +X16.  THE FITTING DAMAGED WAS REPLACED.
